# SDR SWAA2022081129403

- Difficulty date: July 14, 2022
- Submitted: August 11, 2022
- Operation: Air carrier
- Aircraft: N484WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 33841
- Aircraft time: 59,912 hours, 35,588 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Condition: Cracked
- Location: Fwd Galley
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK WEB LOCATED BTW STA 294.5 TO STA 303.9 STR 16L AT FWD GALLEY AREA 2022-381550 / [01] EQUIPMENT P/N PHASEC 3D; S/N CZ1026/09; DUE DATE: 08-SEP-22 WAS USED.;[02] REPLACED WEB LOCATED BTW STA 294.5 TO STA 303.9 STR 16L AT FWD GALLEY AREA IAW B737-700 SRM 51-10-02; DWG 141A8180 SHEET 27 REV C. AND DWG 141A3120 SHEET 39 REV A. SEE INDIVIDUAL SING OFFS BELOW.;[03] CORRECTED STEP 2. REPLACED WEB LOCATED BTW STA 294.5 TO STA 303.9 STR 16L AT FWD GALLEY AREA IAW B737-700 SRM 51-10-02 ITEM 9; DWG 141A8180 SHEET 27 REV C. AND DWG 141A8180 SHEET 27 REV -. SEE INDIVIDUAL SIGN OFFS BELOW.;[04] CORRECTED STEP 3. REPLACED WEB LOCATED BTW STA 294.5 TO STA 303.9 STR 16L AT FWD GALLEY AREA IAW B737-700 SRM 51-10-02 ITEM 9; DWG 141A8180 SHEET 27 REV C. AND DWG 141A8180 SHEET 23 REV -. SEE INDIVIDUAL SIGN OFFS BELOW.;[05] CERTIFIED RII WORK PERFORMED.  SEE INDIVIDUAL SIGNOFFS BELOW.
